Volume 20, issue 6 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A relative $2$–nerve

Fernando Abellán García, Tobias Dyckerhoff and Walker H Stern

Algebraic & Geometric Topology 20 (2020) 3147–3182
DOI: 10.2140/agt.2020.20.3147
Bibliography
1 D Dugger, D I Spivak, Rigidification of quasi-categories, Algebr. Geom. Topol. 11 (2011) 225 MR2764042
2 T Dyckerhoff, A categorified Dold–Kan correspondence, preprint (2017) arXiv:1710.08356
3 A Grothendieck, Revêtements étales et groupe fondamental (SGA 1), 224, Springer (1971) MR0354651
4 Y Harpaz, J Nuiten, M Prasma, Quillen cohomology of (,2)–categories, High. Struct. 3 (2019) 17 MR3939045
5 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
6 J Lurie, (,2)–categories and the Goodwillie calculus, I, preprint (2009) arXiv:0905.0462
7 R Street, The algebra of oriented simplexes, J. Pure Appl. Algebra 49 (1987) 283 MR920944
8 D Verity, Weak complicial sets, II : Nerves of complicial Gray-categories, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 441 MR2342841
9 D R B Verity, Weak complicial sets, I : Basic homotopy theory, Adv. Math. 219 (2008) 1081 MR2450607